The generalized solution of a system of Stratonovich equations is approximated by a discontinuous Galerkin method. A piecewise polynomial approximation is introduced. The convergence and error estimates are proved. The solution of Galerkin equations can be approximated by the solution of a system of equations with an inhomogeneous random part and the simulation of a stochastic integral.
Cite this article
Wilfried Grecksch, A. Wadewitz, Approximation of Solutions of Stochastic Differential Equations by Discontinuous Galerkin Methods. Z. Anal. Anwend. 15 (1996), no. 4, pp. 901–916DOI 10.4171/ZAA/736